# SDR BSYA200600025

- Difficulty date: September 18, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N95BB
- Make and model: Beech 58
- Aircraft serial: TH333
- Aircraft time: 15,755 hours, 15,755 cycles
- Engine: Cont IO520C
- Engine time: 1,042 hours, 1,042 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Condition: Dirty
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ONTAKE OFF OUT OF BHM LEFT ENGINE WOULD NOT ACCELERATE ABOVE 1800 RPM, ABORTED TAKEOFF.  MAINTENANCE CLEANED FUEL NOZZLES AND REPLACED ONE SPARK PLUG, GROUND RUN GOOD.
